Bounded Linear Functionals on Vector-Valued H...Spaces.
Mathematica Scandinavica, Tome 79 (1996) no. 2, pp. 224-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1996__79_2_167404,
author = {Wolfgang Hensgen},
title = {Bounded {Linear} {Functionals} on {Vector-Valued} {H...Spaces.}},
journal = {Mathematica Scandinavica},
pages = {224--236},
year = {1996},
volume = {79},
number = {2},
zbl = {0892.46033},
url = {http://geodesic.mathdoc.fr/item/MS2_1996__79_2_167404/}
}
Wolfgang Hensgen. Bounded Linear Functionals on Vector-Valued H...Spaces.. Mathematica Scandinavica, Tome 79 (1996) no. 2, pp. 224-236. http://geodesic.mathdoc.fr/item/MS2_1996__79_2_167404/